Skip to Accessibility Tools Skip to Content Skip to Footer

Can Psoriasis in the Ears Lead to Tinnitus?

I’ve been coping with psoriasis in my ears since I was in high school. Nothing seems to help it as much as Clobetasol foam. My dermatologist took me off that and has tried more mild steroids and now another less effective ointment. Since discontinuing the foam, I have developed chronic tinnitus in my left ear. Nothing has helped. The ENT I visited has basically decided it’s just tinnitus and isn’t investigating further. Has anyone experienced tinnitus in conjunction with psoriasis in the ears? Thanks for any help!


Community Answers
  • VickiN moderator
    3 days ago

    @apulliam2000, I have transient tinnitus, but I’ve never made the connection that it might be due to my psoriasis :O In our sister community for people with PsA there are many who experience ringing in the ears, I’ll have to ask them about psoriasis!
    -Victoria, Community Moderator

  • Share Your Answer

    Poll